# SDR SWAA000471

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 6584209
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED, ALL SETTINGS APPEARED NORMAL.  ADJUSTED SPEED BRAKE MICROSWITCH PER MM.
